# SDR P2EA97009

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 2350 · Audio Integrating System
- Part: Ptt Button
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 403 - DEN - EMERGENCY DECLARED, LANDING UNEVENTFUL.  NR 2 COMM HEAD PTT (PUSH TO TALK) BUTTON STUCK.  LOST BOTH RADIOS ON APPROACH.  CLEANED NR 2 COMM HEAD PTT BUTTON, SYSTEM OPERATES NORMAL PER MM 23-21-0.  (M)
